Alert archive / New Mexico / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 100, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 12, 2012, 9:03 PM MDT for Curry County, Roosevelt County, New Mexico. It was in force for 42 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 12, 2012, 9:03 PM MDT (03:03 UTC)
- Expired
- Jun 12, 2012, 9:45 PM MDT
- In force
- 42 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
Counties Curry County, NM, Roosevelt County, NM
The radar
The Cannon AFB radar (KFDX), 59 km from the middle of the area, began a volume at 03:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 12, 9:15 PM MDT | HAIL 1 | 2 Se Portales, NM | |
| Jun 12, 9:15 PM MDT | HAIL 2.75 | 6 E Floyd, NM |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 12, 2:44 PM MDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 3.1 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 628 J/kg
- Mixed-layer CIN
- -263 J/kg
- Mixed-layer LCL
- 1812 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- 116 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
748 WUUS55 KABQ 130303 SVRABQ NMC009-041-130345- /O.NEW.KABQ.SV.W.0100.120613T0303Z-120613T0345Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 903 PM MDT TUE JUN 12 2012 THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EXTREME SOUTHWESTERN CURRY COUNTY IN EAST CENTRAL NEW MEXICO CENTRAL ROOSEVELT COUNTY IN EAST CENTRAL NEW MEXICO * UNTIL 945 PM MDT * AT 903 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING TENNIS BALL SIZE HAIL... AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 12 MILES NORTHWEST OF PORTALES...AND MOVING SOUTHEAST AT 25 MPH. * LOCATIONS IMPACTED INCLUDE... PORTALES... PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS SEVERE THUNDERSTORM IS CAPABLE OF VERY LARGE HAIL WHICH CAN CAUSE INJURY AND PROPERTY DAMAGE. TAKE SHELTER NOW. && LAT...LON 3410 10316 3391 10344 3420 10369 3433 10362 TIME...MOT...LOC 0303Z 334DEG 21KT 3425 10350 $$ 34
1 follow-up statement
024 WWUS55 KABQ 130323 SVSABQ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 923 PM MDT TUE JUN 12 2012 NMC009-130333- /O.CAN.KABQ.SV.W.0100.000000T0000Z-120613T0345Z/ CURRY- 923 PM MDT TUE JUN 12 2012 ...SEVERE THUNDERSTORM WARNING CANCELLED FOR EXTREME SOUTHWESTERN CURRY COUNTY... THE STORM HAS EXITED THE AREA. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT TUESDAY EVENING FOR SOUTHEASTERN NEW MEXICO. LAT...LON 3421 10364 3429 10353 3410 10316 3391 10344 TIME...MOT...LOC 0323Z 334DEG 21KT 3417 10345 $$ NMC041-130345- /O.CON.KABQ.SV.W.0100.000000T0000Z-120613T0345Z/ ROOSEVELT- 923 PM MDT TUE JUN 12 2012 ...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL ROOSEVELT COUNTY UNTIL 945 PM MDT... AT 923 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING BASEBALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES WEST OF PORTALES...MOVING SOUTHEAST AT 25 MPH. * LOCATIONS IMPACTED INCLUDE... RURAL ROOSEVELT COUNTY... PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT TUESDAY EVENING FOR SOUTHEASTERN NEW MEXICO. && LAT...LON 3421 10364 3429 10353 3410 10316 3391 10344 TIME...MOT...LOC 0323Z 334DEG 21KT 3417 10345 $$ 34
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 7:06 PM MDT, 1 hour 57 minutes earlier.
Area forecast discussion, Jun 12, 7:06 PM MDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 706 PM MDT TUE JUN 12 2012 .AVIATION... 00Z TAF CYCLE LOW LEVEL MOISTURE ACROSS THE EAST WILL PRODUCE ISOLD TO SCT CONVECTION WITH A FEW SVR STORMS THROUGH 04Z WITH WIND GUSTS IN EXCESS OF 50 KTS AND LARGE HAIL POSSIBLE IN THE PLAINS. LOW CLOUDS/FOG WITH IFR OR LIFR CONDITIONS TO DEVELOP AFTER 06Z TONIGHT FROM THE EAST SLOPES OF THE CENTRAL MT CHAIN ACROSS THE PLAINS. && .PREV DISCUSSION...243 PM MDT TUE JUN 12 2012... ...SEVERE THUNDERSTORM WATCHES IN EFFECT FOR EASTERN NEW MEXICO... THE LATEST LAPS GUIDANCE AND RADAR TRENDS SUPPORTING INCREASING POTENTIAL FOR SEVERE STORMS OVER THE EASTERN PLAINS THRU THIS EVENING. AS OF 2PM THE GREATEST COVERAGE IS ALONG THE EAST SLOPES OF THE SANGRES AND THE UPPER RIO GRANDE VALLEY. CIN OVER THE SE PLAINS WILL BREAK THRU DAYTIME HEATING LATER AND CONVECTION WILL SPREAD INTO THAT REGION LATER THIS EVENING. LOW LEVEL MOISTURE IS ALREADY BEING SCOURED OUT OF THE RIO GRANDE VALLEY AND WESTERN NM WHERE SW FLOW IS MIXING A RATHER SIGNIFICANT MID/UPPER LEVEL DRY SLOT INTO THE AREA. CONVECTIVE INDUCED COLD POOL OVER THE PLAINS WILL FORCE ANOTHER GAP WIND INTO THE RIO GRANDE VALLEY TONIGHT. LOCAL WRF MODEL SHOWS A RATHER POTENT EVENT BRIEFLY IN THE ABQ METRO BTWN 02-04Z ON CONVECTIVE OUTFLOWS THROUGH TIJERAS CANYON. GUSTS UP TO 40KTS ARE POSSIBLE FOR AN HOUR OR TWO. THE DRY SLOT EVIDENT ON THE LATEST WATER VAPOR IMAGERY WILL TAKE HOLD OF MOST OF NM WEDNESDAY. THIS WILL CREATE SOME LOCALLY BREEZY WINDS WITH MAX TEMPS RISING BACK ABOVE NORMAL. THE NAM AND GFS INDICATE MOIST CONVERGENCE ALONG THE FAR E PLAINS WED AFTERNOON WHERE SPC SEVERE DESK IS STILL CARRYING SEE TEXT. SCOURING OUT OF LOW LEVEL MOISTURE AS DRY SLOT MOVES INTO WESTERN HALF OF NM WILL FAVOR SOME DRY STORMS OVER NORTHERN MTS AND SPC FIRE DESK ALSO CARRYING SEE TEXT. THURSDAY WILL BE THE DRIEST AND WARMEST DAY STATEWIDE AS THE NOSE OF THE DRY SLOT OVER THE DESERT SW SHIFTS INTO THE WESTERN HALF OF NM. MEANWHILE...THE SUITE OF MODEL GUIDANCE SHOWS A WEAK 700-500MB OPEN WAVE SLIDING SLOWLY SOUTH INTO THE BAJA REGION THROUGH FRIDAY AND CLOSING OFF SATURDAY. THE MAIN DIFFERENCE BTWN MODEL RUNS IS VERY SIGNIFICANT FOR PRECIP CHANCES THIS WEEKEND. THE ECMWF TAKES A SECOND UPPER LOW SE INTO THE CENTRAL ROCKIES THEN EJECTS INTO THE NORTHERN PLAINS SATURDAY AND SUNDAY...ALLOWING MORE DRY AIR TO INVADE THE WESTERN HALF OF NM OUT OF THE GREAT BASIN. THE GFS HAS THE SECONDARY UPPER WAVE SLOWING THEN DIVING SOUTH INTO THE GREAT BASIN TOWARD THE INITIAL WAVE...WHICH FORCES A DEEP FETCH OF MOIST SOUTHERLY FLOW OVER NM. HPC QPF SUGGESTS THE LATTER SCENARIO HOWEVER SUITE OF ENSEMBLES STILL LEAVING A GOOD DEAL OF UNCERTAINTY. TOUCHED UP EXTENDED POPS FOR THIS PERIOD BUT KEPT THINGS IN THE LOW CHANCE ARENA FOR NOW. GUYER .FIRE WEATHER... LOW LEVEL MOISTURE REACHED AS FAR WEST AS THE JEMEZ AND SAN JUAN MOUNTAINS LAST NIGHT AND WITH AFTERNOON HEATING HAS RESULTED IN CONSIDERABLE CLOUD BUILDUPS AND ISOLATED STORMS OVER THIS REGION. IN THE EASTERN PLAINS...MOIST LOW LEVEL EASTERLY WINDS WILL CONTINUE...AND THE REGION WILL BECOME INCREASINGLY UNSTABLE...RESULTING IN THE POTENTIAL FOR STRONG TO SEVERE STORMS LATER THIS AFTERNOON AND INTO THE EVENING. RH RECOVERIES WILL BE GOOD TO EXCELLENT FROM THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN OVER THE PLAINS TONIGHT. IT APPEARS THERE WILL ANOTHER ROUND OF EAST WINDS INTO THE UPPER AND MIDDLE RIO GRANDE VALLEY TONIGHT...THE WESTWARD EXTENT A LITTLE UNCERTAIN BUT LOW LEVEL MOISTURE MAY BE REINFORCED OVER THE SAN JUAN AND JEMEZ MOUNTAINS. GFS MAY BE TENDING TO DRY OUT LOW LEVELS TOO QUICKLY WEDNESDAY...SO HAVE LEANED TOWARDS THE NAM DEW POINT WISE. THERE COULD BE ISOLD DRY ACTIVITY IN THE SAN JUAN AND JEMEZ AS WELL AS AROUND MT TAYLOR WEDNESDAY AFTERNOON. THERE IS A LITTLE BETTER CONSENSUS DRYING OUT MOISTURE WEST OF THE CENTRAL MOUNTAIN CHAIN BY THURSDAY...SO RH RECOVERIES WEDNESDAY NIGHT MAY RETURN TO POOR IN AREAS WHICH SAW/OR WILL SEE INCREASES LAST NIGHT AND TONIGHT. THUNDERSTORM COVERAGE THURSDAY SHOULD BE LIMITED TO THE EASTERN PLAINS WITH TEMPERATURES ABOVE AVERAGE. THE END OF THE WORK WEEK AND THE WEEKEND WEATHER SCENARIO IS LOOKING MORE FAVORABLE FOR INCREASING MOISTURE. AN UPPER LEVEL LOW PRESSURE SYSTEM IS FORECAST TO DEVELOP OVER SOCAL/BAJA CA. THE RESULTING UPPER CIRCULATION COULD TAP MOISTURE OVER OLD MEXICO AND DRAW IT INTO CENTRAL AND EASTERN NEW MEXICO. WE ARE WATCHING THIS CLOSELY SO STAY TUNED. WINDS DON/T APPEAR TO BE STRONG ENOUGH TO TRIGGER WIDESPREAD CRITICAL CONDITIONS THROUGH THIS WEEK AND NEXT SUNDAY. && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. && 40
Hazardous weather outlook, Jun 12, 5:41 AM MDT, 15 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 541 AM MDT TUE JUN 12 2012 NMZ501>540-131145- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 541 AM MDT TUE JUN 12 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND OVERNIGHT ACROSS MUCH OF EASTERN NEW MEXICO. LARGE HAIL AND DAMAGING WINDS ARE THE PRIMARY THREATS. THE GREATEST THREAT AREA IS ALONG AND EAST OF A RATON TO SANTA ROSA TO CLOVIS LINE LATE TODAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SEVERE THUNDERSTORMS ARE POSSIBLE AGAIN WEDNESDAY AFTERNOON AND EVENING...BUT WILL FOCUS FURTHER EAST NEAR THE TEXAS BORDER. MORE THUNDERSTORMS ARE FORECAST LATE FRIDAY INTO THE WEEKEND AS ATMOSPHERIC MOISTURE SURGES AND WINDS IN THE MID AND UPPER LEVELS OF THE ATMOSPHERE DECREASE. IN THIS SCENARIO...SLOWER STORM MOVEMENT CAN BE EXPECTED WITH A THREAT FOR LOCALLY HEAVY RAINFALL. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 11
In the hours before
Local storm report, Jun 12, 8:40 PM MDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
840 PM MDT TUE JUN 12 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0831 PM HAIL MELROSE 34.43N 103.63W
06/12/2012 M1.75 INCH CURRY NM TRAINED SPOTTER
&&
EVENT NUMBER ABQ1201231
CMLLocal storm report, Jun 12, 8:44 PM MDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
844 PM MDT TUE JUN 12 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0839 PM TORNADO CLOVIS 34.41N 103.20W
06/12/2012 CURRY NM EMERGENCY MNGR
&&
EVENT NUMBER ABQ1201232
CMLLocal storm report, Jun 12, 8:45 PM MDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
845 PM MDT TUE JUN 12 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM HAIL MELROSE 34.43N 103.63W
06/12/2012 M1.75 INCH CURRY NM TRAINED SPOTTER
&&
EVENT NUMBER ABQ1201233
CMLLocal storm report, Jun 12, 8:52 PM MDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
852 PM MDT TUE JUN 12 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM HAIL 1 W PORTALES 34.18N 103.36W
06/12/2012 M1.75 INCH ROOSEVELT NM TRAINED SPOTTER
&&
EVENT NUMBER ABQ1201234
CMLLocal storm report, Jun 12, 8:58 PM MDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
858 PM MDT TUE JUN 12 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM HAIL MELROSE 34.43N 103.63W
06/12/2012 M1.75 INCH CURRY NM AMATEUR RADIO
&&
CORRECTED COUNTY/STATE...LOCATION...SOURCE
EVENT NUMBER ABQ1201234
CMLLocal storm report, Jun 12, 9:01 PM MDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
901 PM MDT TUE JUN 12 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM HAIL MELROSE 34.43N 103.63W
06/12/2012 M4.50 INCH CURRY NM STORM CHASER
&&
EVENT NUMBER ABQ1201235
CMLThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 6:13 PM MDT | Special Weather Statement | ABQ | Union | 47 min |
| Jun 12, 6:29 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Guadalupe, Quay, Roosevelt | 46 min |
| Jun 12, 6:44 PM MDT | Special Weather Statement | ABQ | Union | 46 min |
| Jun 12, 7:05 PM MDT | Special Weather Statement | ABQ | Harding | 40 min |
| Jun 12, 7:08 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Union | 37 min |
| Jun 12, 7:14 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, De Baca, Quay, Roosevelt | 46 min |
| Jun 12, 7:31 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay, Union | 44 min |
| Jun 12, 7:45 PM MDT | Special Weather Statement | ABQ | Harding | 45 min |
| Jun 12, 7:57 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Quay, Roosevelt | 48 min |
| Jun 12, 8:18 PM MDT | Severe Thunderstorm Warning | ABQ | Quay | 42 min |
| Jun 12, 8:34 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay, San Miguel | 56 min |
| Jun 12, 8:43 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Roosevelt | 62 min |
| Jun 12, 9:06 PM MDT | Tornado Warning | ABQ | Roosevelt | 39 min |
| Jun 12, 9:20 PM MDT | Severe Thunderstorm Warning | ABQ | Quay, San Miguel | 40 min |
| Jun 12, 9:44 PM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 61 min |
| Jun 12, 9:51 PM MDT | Tornado Warning | ABQ | Roosevelt | 39 min |
| Jun 12, 10:22 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Quay | 38 min |
| Jun 12, 10:43 PM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 34 min |
| Jun 12, 11:29 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Roosevelt | 61 min |
| Jun 13, 3:33 PM MDT | Special Weather Statement | ABQ | Lincoln | 27 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.